hello...im rochelle, 25 years of age diagnose 3 months ago of mitral valve prolapse and being on medication of beta blocker.Last 2 months im ok with my medicine but im just curious this past weeks i have light headed and when i stand i feel like im riding in the boat. I try to check my blood pressure and it always 90/60 sometimes 100/70..Im taking beta blocker bisoprolol conceore 2.5, is this means that i should stop to take beta blocker?or i will just half it and take the half?my doc. is not here he is out of town....plsss help...
I was lightheaded all day yesterday and my blood pressure was about in your blood pressure range. My blood pressure today is 98/66 and I am not lightheaded. It most likely is due to your low blood pressure, however, with your mitral valve prolapse your doctor may want your blood pressure that low. Talk to your doctor before adjusting your medication.
thanks for the advice, i will visit tomorrow because i am fainting now because of this low blood pressure, is this part of the mvp that you will faint?i just diagnose about 3 months ago..Someone advice me to drink lots of water and gatorade....and this help me somehow but still fainting....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.